# SDR AALA201611079001

- Difficulty date: November 5, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 71,335 hours, 24,824 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 1L DOOR SLIDE LIGHT WILL NOT ILLUMINATE WITH DOOR IN ARMED POSITION. MAINTENANCE REMOVED DEBRIS FROM GIRT BAR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
